MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle filter 19x1-1/2 tw needle was broken.The following information was provided by the initial reporter: material # 305200.Batch # 2199683.It was reported by customer that they had to use another vial due to the old having a broken needle causing it to be contaminated.Verbatim: rcc received a complaint via email.Email(s) attached."on dos (b)(6) 2025, xxx had to use another vial.Due to the old having a broken needle causing it to be contaminated.Patient recieve treatment with other vial".Item# 305200.Batch# 2199683.No portion of the broken/spoiled product has been administered, and no portion of the broken/spoiled product is intended to be administered to any patient.There was no harm to the patient, hcp or user.
 
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23826688
Report Number1911916-2025-00807
Device Sequence Number14700606
Product Code GAA
UDI-Device Identifier00382903052004
UDI-Public(01)00382903052004(17)270930(10)2199683
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2199683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown